# SDR C2XA11TY051

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 18,340 hours, 14,605 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS ON APPROACH WHEN THE CREW REPORTED THAT THE AILERONS FELT HEAVY.  MAINTENANCE PERFORMED A DVI ON FORWARD AILERON QUADRANTS AT BOTH LEFT AND RIGHT PCA'S IAW EMB 145AMM-57-11-00.  NO DEFECTS NOTED AND WAS RELEASED.
